Alert archive / Florida / River Flood Watches in 2012
River Flood Watch 2, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood watch at Aug 7, 2012, 10:19 AM CDT for Holmes County, Washington County, Florida. It took effect at Aug 12, 2012, 1:00 AM CDT. It was in force for 16 days.
The area
The counties it named.
The facts
- Issued
- Aug 7, 2012, 10:19 AM CDT (15:19 UTC)
- In effect from
- Aug 12, 2012, 1:00 AM CDT
- Expired
- Aug 28, 2012, 7:53 AM CDT
- In force
- 16 days
- Issued by
- NWS Tallahassee, FL
- Flood severity
- None
Counties Holmes County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 26 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Choctawhatchee River at Caryville (US 90) (CARF1). The gauge peaked at 11.48 ft at Aug 12, 2012, 9:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02365500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
176
WGUS62 KTAE 071519
FFATAE
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1119 AM EDT TUE AUG 7 2012
...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WATCH FOR THE
FOLLOWING RIVERS IN FLORIDA...
CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND WASHINGTON
COUNTIES
DUE TO VERY HEAVY RAINFALL AMOUNTS UPSTREAM IN ALABAMA TODAY, RIVER LEVELS ARE FORCAST TO RISE TO FLOOD STAGE OF 12.0 FEET THURSDAY EVENING AND CREST NEAR 15.3 FEET SATURDAY MORNING.
FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON
YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. THE ADVANCED
HYDROLOGIC PREDICTION SERVICE PAGE PROVIDES CURRENT AND FORECAST RIVER
INFORMATION...GAGE LOCATIONS...IMPACTS... AND HISTORICAL CREST INFORMATION FOR
ALL FORECAST POINTS BY CLICKING ON EACH POINT.
&&
FLC059-133-081519-
/O.NEW.KTAE.FL.A.0002.120809T2212Z-000000T0000Z/
/CARF1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1119 AM EDT TUE AUG 7 2012
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* FLOOD WATCH FOR
THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90)
* FROM THURSDAY EVENING UNTIL FURTHER NOTICE.
* AT 10:00 AM TUESDAY THE STAGE WAS 1.2 FEET.
* MINOR FLOODING IS POSSIBLE.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY THURSDAY EVENING.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
CHOCTAWHATCHEE RIVER
CARYVILLE ( 12 1.2 TUE 10 AM 7.7 10.1 13.7 15.3 13.9
$$4 follow-up statements
300
WGUS62 KTAE 081317
FFATAE
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TALLAHASSEE FL
917 AM EDT WED AUG 8 2012
...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND WASHINGTON
COUNTIES
.RUNOFF FROM THE MONDAY NIGHT HEAVY RAINFALL OVER SOUTHEAST ALABAMA, CONTINUES TO
ROUTE DOWNSTREAM ON THE CHOCTAWHATCHEE RIVER. LATEST MODEL RUNS SHOW A BIT
MORE ATTENUATION THAN ORIGINALLY EXPECTED AND FORECAST CREST HAS BEEN
ADJUSTED DOWNWARD TO JUST ABOVE FLOOD STAGE LATE SATURDAY. THE SITUATION
CONTINUES TO BE MONITORED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON
YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. THE ADVANCED
HYDROLOGIC PREDICTION SERVICE PAGE PROVIDES CURRENT AND FORECAST RIVER
INFORMATION...GAGE LOCATIONS...IMPACTS... AND HISTORICAL CREST INFORMATION FOR
ALL FORECAST POINTS BY CLICKING ON EACH POINT.
&&
FLC059-133-091317-
/O.CON.KTAE.FL.A.0002.120811T2024Z-000000T0000Z/
/CARF1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
917 AM EDT WED AUG 8 2012
THE FLOOD WATCH CONTINUES FOR
THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90)
* FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 8:00 AM WEDNESDAY THE STAGE WAS 6.1 FEET.
* MINOR FLOODING IS POSSIBLE.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY SATURDAY AFTERNOON.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
CHOCTAWHATCHEE RIVER
CARYVILLE 12 6.1 WED 08 AM 10.0 9.7 10.6 13.2 10.7
$$455
WGUS62 KTAE 091410
FFATAE
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1010 AM EDT THU AUG 9 2012
...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND WASHINGTON
COUNTIES
RUNOFF FROM HEAVY RAINFALL OVER SOUTHEAST ALABAMA, CONTINUES TO FLOW DOWNSTREAM ON THE CHOCTAWHATCHEE RIVER. THE RIVER IS FORCAST TO CREST AT FLOOD STAGE OF 12.0 FEET EARLY SUNDAY MORNING.
&&
FLC059-133-101410-
/O.CON.KTAE.FL.A.0002.120812T0600Z-000000T0000Z/
/CARF1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1010 AM EDT THU AUG 9 2012
THE FLOOD WATCH CONTINUES FOR
THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90)
* FROM LATE SATURDAY NIGHT UNTIL FURTHER NOTICE.
* AT 9:00 AM THURSDAY THE STAGE WAS 8.5 FEET.
* MINOR FLOODING IS POSSIBLE.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY EARLY SUNDAY MORNING.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
CHOCTAWHATCHEE RIVER
CARYVILLE ( 12 8.5 THU 09 AM 10.2 11.4 11.9 10.5 8.8
$$571
WGUS62 KTAE 271933
FFATAE
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TALLAHASSEE FL
333 PM EDT MON AUG 27 2012
...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND WASHINGTON
COUNTIES
...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WATCH FOR THE
FOLLOWING RIVERS IN FLORIDA...
CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY
.TROPICAL STORM ISAAC COULD GENERATE AS MUCH AS 5 INCHES OF RAINFALL OVER
THE CHOCTAWHATCHEE RIVER BASIN IN THE FLORIDA PANHANDLE BY WEDNESDAY MORNING.
HIGHER AMOUNTS ARE POSSIBLE WHICH COULD DRIVE STAGES AT BRUCE TO MODERATE
FLOOD LEVELS. CURRENT FORECASTS ARE BASED ON HIGH END RAINFALL FORECASTS AND
MAY BE SUBJECT TO HIGHER OR LOWER REVISION DEPENDING ON THE AMOUNT OF RAIN RECEIVED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL INTERESTS SHOULD BE PREPARED TO TAKE QUICK ACTION IN THE EVENT EXTREME RAINFALL
CAUSES A RAPID RISE ON THIS RIVER OVER THE NEXT SEVERAL DAYS.
FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON
YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. THE ADVANCED
HYDROLOGIC PREDICTION SERVICE PAGE PROVIDES CURRENT AND FORECAST RIVER
INFORMATION...GAGE LOCATIONS...IMPACTS... AND HISTORICAL CREST INFORMATION FOR
ALL FORECAST POINTS BY CLICKING ON EACH POINT.
&&
FLC059-133-281933-
/O.CON.KTAE.FL.A.0002.000000T0000Z-000000T0000Z/
/CARF1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
333 PM EDT MON AUG 27 2012
THE FLOOD WATCH CONTINUES FOR
THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90)
* UNTIL FURTHER NOTICE.
* AT 2:00 PM MONDAY THE STAGE WAS 3.6 FEET.
* MINOR FLOODING IS POSSIBLE.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY FRIDAY MORNING.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
CHOCTAWHATCHEE RIVER
CARYVILLE 12 3.6 MON 02 PM 3.3 8.4 10.4 12.4 12.4
$$
FLC131-281933-
/O.NEW.KTAE.FL.A.0006.120829T2220Z-000000T0000Z/
/BRUF1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
333 PM EDT MON AUG 27 2012
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* FLOOD WATCH FOR
THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20)
* FROM WEDNESDAY EVENING UNTIL FURTHER NOTICE.
* AT 2:00 PM MONDAY THE STAGE WAS 7.6 FEET.
* MODERATE FLOODING IS POSSIBLE.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY WEDNESDAY EVENING.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
CHOCTAWHATCHEE RIVER
BRUCE 13 7.6 MON 02 PM 7.6 9.9 15.3 14.2 13.8
$$134 WGUS62 KTAE 281253 FFATAE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TALLAHASSEE FL 853 AM EDT TUE AUG 28 2012 ...THE FLOOD WATCH IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR CARYVILLE AFFECTING HOLMES AND WASHINGTON COUNTIES CHOCTAWHATCHEE RIVER NEAR BRUCE AFFECTING WALTON COUNTY .DRY AIR HAS LIMITED RAINFALL POTENTIAL WITH TROPICAL STORM ISAAC AND THE POTENTIAL FOR FLOODING HAS DROPPED SIGNIFICANTLY. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. THE ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE PROVIDES CURRENT AND FORECAST RIVER INFORMATION...GAGE LOCATIONS...IMPACTS... AND HISTORICAL CREST INFORMATION FOR ALL FORECAST POINTS BY CLICKING ON EACH POINT. && FLC059-133-281323- /O.CAN.KTAE.FL.A.0002.000000T0000Z-000000T0000Z/ /CARF1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 853 AM EDT TUE AUG 28 2012 THE FLOOD WATCH IS CANCELLED FOR THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE * AT 8:01 AM TUESDAY THE STAGE WAS 3.3 FEET. $$ FLC131-281323- /O.CAN.KTAE.FL.A.0006.000000T0000Z-000000T0000Z/ /BRUF1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 853 AM EDT TUE AUG 28 2012 THE FLOOD WATCH IS CANCELLED FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE * AT 7:00 AM TUESDAY THE STAGE WAS 7.4 FEET.
What forecasters said that day
The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood watch went out at Aug 7, 9:00 AM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Aug 7, 9:00 AM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1000 AM EDT Tue Aug 7 2012
.NEAR TERM [Through Tonight]...
Updated at: 1000am
A very impressive and nearly stationary cluster of heavy
precipitation has setup over southeastern Alabama this morning.
Flooding is being reported in Coffee, Dale and County thus far.
The focus of heavy precipitation now seems to be rotating
southward into Holmes County Florida over the next few hours. This
precipitation is being driven by a surface low pressure to west of
the area with a significant southerly low-level moisture feed over
the western half of the CWA. This low pressure was stationary
overnight, but is now being driven slowly eastward by an
approaching short wave from the west. This will likely shift the
focus of the precipitation eastward through the day. Will have to
be vigilant for another band of precipitation setting up east of
the current band. Meso-beta element velocity vectors are quite
small. Combined with a very deep warm cloud later and PWAT values
over 2 inches any precipitation that forms has the potential to
turn into a flooding issue. Flash Flood Watches may have to be
extended to the east as a result.
Also concerning is the potential for wet microbursts later this
afternoon in the Florida Panhandle east of Apalachicola River and
into the Big Bend area. Also the uncertainty with this threat is
high, here are some indications that low level lapse rates may
increase to the point where gusty conditions may cause some
issues. Will have to watch this closely as head into the afternoon
hours.
&&
.SHORT TERM [Wednesday Through Thursday]...
The subtropical ridge will ease in from the east on Wednesday
helping to rotate the remaining tropical disturbances northeast
out of the local area. It is likely that portions of southwest and
south-central Georgia will still be feeling the effects of the
tropical waves, at least through Wednesday morning. Elsewhere,
expect a disturbed and enhanced seabreeze convection through the
afternoon. Once we kick the tropical waves, the upper trough is
forecast to expand southward and provide the synoptic forcing
necessary to keep showers and thunderstorms in the forecast. The
upper trough will combine with the seabreeze on Thursday to yield
above average PoPs once again. Temperatures will remain at or
below climatology through the period.
One other forecast hazard to keep an eye on will be the rip
current potential beginning on Wednesday along Panhandle beaches.
Swells from Tropical Storm Ernesto are forecast to reach the
coastline on Wednesday increasing surf to 2 to 4 feet late in the
day. Rip current advisories may be necessary later in the week.
&&
.LONG TERM [Thursday Night through Monday]...
The 00 UTC GFS and ECMWF remain in good agreement with the east
coast Upper Level Trof remaining the predominant feature in
keeping our conditions generally wet and disturbed through at
least Saturday, before the solutions begin to diverge a bit
thereafter. Although both models keep the mean Trof over the SE
U.S through Tuesday, the GFS is showing drier air moving in from
the NW, while the Euro is lingering a bit more deep layer moisture
in through the entire period. Nevertheless, the latest ECMWF
solution has trended drier during this period from the 12 UTC run
(which had another fairly potent impulse moving in with the next
shortwave), so we now expect a gradual transition to more typical
summertime conditions, with afternoon high temperatures and PoPs
returning back towards climo values for the second half of the
weekend and the beginning of next week.
&&
.AVIATION [Beginning 14Z Tuesday]...
Another wet and disturbed period is in store for the terminals
through much of the TAF Cycle as the Low Pressure system which
brought plenty of rain to the area on Monday, moves slowly back to
the east today. Rain with embedded Tstms (some heavy at times) is
already ongoing at DHN and ECP, and this area will continue to
expand eastward with additional showers and storms forming out
ahead of it. Therefore, expect variable conditions at all the
Terminals, which will range from IFR to VFR levels in and out of
the rain.
&&
.MARINE...
Winds will generally remain rather light through the short and
extended range forecast under the influence of high pressure.
However, seas are forecast to increase on Wednesday as a result of
increasing swell generated by Tropical Storm Ernesto in the
southern Gulf. Although seas will elevate, they should remain
below cautionary levels through the period. Seas will subside once
again by Thursday night.
&&
.FIRE WEATHER...
A generally wet and disturbed pattern will continue across the
Tri-State area for the rest of the week. This will keep afternoon
relative humidities well above critical thresholds through the
period.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FLASH FLOOD WATCH until 1 PM CDT this afternoon FOR FLZ007-009-
011.
GA...None.
AL...FLASH FLOOD WATCH until 1 PM CDT this afternoon FOR ALZ065>069.
GM...None.
&&
NEAR TERM...Lericos
SHORT TERM...Harrigan
LONG TERM...Gould
AVIATION...Lericos
MARINE...Harrigan
FIRE WEATHER...HarriganHazardous weather outlook, Aug 7, 3:03 AM CDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 403 AM EDT TUE AUG 7 2012 ALZ065>069-080100- COFFEE-DALE-HENRY-GENEVA-HOUSTON- 303 AM CDT TUE AUG 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A WEAK TROPICAL WAVE HAVE ALIGNED ALONG A CONVERGENT REGION ACROSS SOUTHEAST ALABAMA. SOME OF THE HEAVIEST RAIN PRODUCERS HAVE BEEN DEPOSITING RAIN ON THE ORDER OF 2 INCHES PER HOUR...OR NEAR 4 INCHES IN 3 HOURS. LOCAL GUIDANCE ALIGNS WELL WITH THESE AMOUNTS AND SUGGESTS SIMILAR RAIN RATES COULD CONTINUE THROUGH THE EARLY AFTERNOON. THUS...THERE EXISTS THE POTENTIAL FOR LOCALIZED FLASH FLOODING...ESPECIALLY IN THE SMALL URBAN CENTERS THROUGHOUT THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER REMAINS LOW. HOWEVER...THE THREAT FOR HEAVY RAIN WILL CONTINUE THROUGH TOMORROW. ALTHOUGH...THE THREAT IS EXPECTED TO BE LOWER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FLZ108-112-114-115-118-127-128-134-GMZ730-750-755-765-080100- SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN- COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 403 AM EDT TUE AUG 7 2012 /303 AM CDT TUE AUG 7 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL COMMUNITIES ACROSS THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE DAY TODAY. THERE EXISTS A THREAT FOR WATERSPOUTS NEAR THE COAST THROUGH THE LATE MORNING AND EARLY AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE SOUTHWESTERLY FLOW REGIME WILL CONTINUE TO SUPPORT THE THREAT FOR WATERSPOUTS THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...SPOTTERS ARE URGED TO REPORT ANY WATERSPOUT SIGHTINGS TO THE NATIONAL WEATHER SERVICE IMMEDIATELY AFTER A WATERSPOUT IS SPOTTED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-080100- INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE-QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH- TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT- COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 403 AM EDT TUE AUG 7 2012 /303 AM CDT TUE AUG 7 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGHOUT THE AFTERNOON. WIDESPREAD RAIN AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE REGIONWIDE. LOCALLY HEAVIER AMOUNTS BETWEEN 3 TO 6 INCHES ARE POSSIBLE AND DEPENDING ON THE EVOLUTION OF THE STORMS TODAY FLASH FLOOD WATCHES OR WARNINGS MAY BE NECESSARY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER REMAINS LOW. HOWEVER...THE THREAT FOR HEAVY RAIN WILL CONTINUE THROUGH TOMORROW. ALTHOUGH...THE THREAT IS EXPECTED TO BE LOWER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. GMZ770-775-080100- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 403 AM EDT TUE AUG 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. HARRIGAN
In the hours before
Local storm report, Aug 7, 6:36 AM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
736 AM EDT TUE AUG 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 AM FLASH FLOOD 5 ENE CAMP ALAFLO BSA 31.43N 85.78W
08/07/2012 DALE AL PUBLIC
WATER RUSHING ACROSS HWY 27 ON THE COFFEE/DALE COUNTY
BORDER. RADAR ESTIMATES OF 7 INCHES OF RAIN HAVE ALREADY
FALLEN IN THIS AREA...WITH ADDITONAL RAIN STILL FALLING.
&&
GOULDLocal storm report, Aug 7, 7:12 AM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
812 AM EDT TUE AUG 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 AM FLASH FLOOD ENTERPRISE 31.31N 85.85W
08/07/2012 COFFEE AL LAW ENFORCEMENT
SIGNIFICANT FLASH FLOODING ALL OVER THE CITY OF
ENTERPRISE ALABAMA AND POINTS NORTH AND EAST. RESCUE
OPERATIONS ARE UNDERWAY FOR PEOPLE TRAPPED IN HOUSES AND
VEHICLES.
&&
GOULDLocal storm report, Aug 7, 7:38 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
838 AM EDT TUE AUG 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLASH FLOOD GENEVA 31.04N 85.88W
08/07/2012 GENEVA AL TRAINED SPOTTER
FLASH FLOODING REPORTED IN THE CITY OF GENEVA. WATER
RUSHING ACROSS AREA ROADS.
&&
GOULDLocal storm report, Aug 7, 8:45 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
945 AM EDT TUE AUG 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD ENTERPRISE 31.31N 85.85W
08/07/2012 COFFEE AL EMERGENCY MNGR
ROAD CLOSURES DUE TO HIGH WATER AROUND ENTERPRISE/COFFEE
CO... DIXIE DR BETWEEN CHEROKEE AND LESTER, AS WELL AS
HWY 27 NEAR LAKEVIEW DR IN THE VICINITY OF THE ENTERPRISE
COUNTRY CLUB.
&&
JSELocal storm report, Aug 7, 9:44 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1044 AM EDT TUE AUG 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 AM FLASH FLOOD 1 NW SMITH CROSSROADS 30.99N 85.78W
08/07/2012 HOLMES FL EMERGENCY MNGR
GENEVA COUNTY EMERGENCY MANAGER REPORTS THAT COUNTY ROAD
53 IS CLOSED THAT THE FLORIDA/GEORGIA BORDER DUE TO WATER
OVER ROADWAY.
1027 AM FLASH FLOOD 4 N ENTERPRISE 31.37N 85.85W
08/07/2012 COFFEE AL EMERGENCY MNGR
HOUSES SURROUNDED BY WATER IN GATEWAY ESTATES
1027 AM FLASH FLOOD 1 WSW ENTERPRISE 31.31N 85.87W
08/07/2012 COFFEE AL EMERGENCY MNGR
WATER COVERING ROADWAY ON W COLLEGE ST.
1027 AM FLASH FLOOD 4 NE GENEVA 31.07N 85.82W
08/07/2012 GENEVA AL EMERGENCY MNGR
EMERGENCY MANAGER REPORTS WATER OVER ROADWAY ON COUNTY
ROAD 41 NEAR STATE ST.
&&
LERICOSSpecial weather statement, Aug 7, 10:02 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1102 AM EDT TUE AUG 7 2012
FLZ008-010-071530-
CENTRAL WALTON FL-WASHINGTON FL-
1002 AM CDT TUE AUG 7 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EAST CENTRAL
WALTON AND WEST CENTRAL WASHINGTON COUNTIES...
* UNTIL 1030 AM CDT
AT 959 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 11 MILES SOUTHEAST OF DE FUNIAK SPRINGS...OR NEAR KNOX
HILL...MOVING SOUTHEAST AT 15 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.
LAT...LON 3071 8597 3070 8590 3065 8577 3052 8594
3066 8604
TIME...MOT...LOC 1502Z 318DEG 13KT 3064 8595
08-LAMERSThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 2:32 AM CDT | Flash Flood Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 24 hr |
| Aug 7, 7:30 AM CDT | Flash Flood Warning | TAE | Holmes | 2 hr |
| Aug 7, 8:38 AM CDT | Special Marine Warning | TAE | 67 min | |
| Aug 7, 9:30 AM CDT | Flash Flood Warning | TAE | Holmes, Washington | 87 min |
| Aug 7, 10:02 AM CDT | Special Weather Statement | TAE | Washington | 28 min |
| Aug 7, 10:07 AM CDT | River Flood Watch | TAE | Wakulla | 6 days |
| Aug 7, 11:34 AM CDT | Special Weather Statement | TAE | Leon | 41 min |
| Aug 7, 11:58 AM CDT | Areal Flood Advisory | TAE | Leon | 92 min |
| Aug 7, 1:28 PM CDT | Special Weather Statement | TAE | Walton | 62 min |
| Aug 7, 1:53 PM CDT | Special Marine Warning | TAE | 67 min | |
| Aug 7, 2:35 PM CDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 3 days |
| Aug 7, 4:25 PM CDT | Areal Flood Advisory | TAE | Lafayette, Taylor | 3 hr |
Nearby
River Flood Watches in Florida, 2012Every river flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.